# SDR SWAA2013111122132

- Difficulty date: November 3, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 28,100 hours, 16,486 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A3760
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PANEL 651 GB LE ATTACH POINT CRACKED AT OTBD FASTENER & ANOTHER CRACK AT LE ATTACH POINT 3RD FASTENER INBD.  R & R WIGGLE PLATE IAW SRM.
